Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 188, NWS Amarillo, TX

June 13, 2016Carson County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 13, 2016, 8:53 PM CDT for Carson County, Texas. It was in force for 82 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2016, 8:53 PM CDT (01:53 UTC)
Expired
Jun 13, 2016, 10:15 PM CDT
In force
82 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Carson County, TX

The radar

The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:48 PM CDTTSTM WND DMG3 N Panhandle, TX5 OR 6 POWER LINES SNAPPED AND LAYING ACROSS THE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 6:31 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2268 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS54 KAMA 140153
SVRAMA
TXC065-140315-
/O.NEW.KAMA.SV.W.0188.160614T0153Z-160614T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
853 PM CDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1015 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF PANHANDLE...MOVING EAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...WHITE DEER...GROOM...SKELLYTOWN AND PANTEX. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 113.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3518 10162 3561 10162 3562 10109 3518 10109
TIME...MOT...LOC 0153Z 251DEG 22KT 3541 10148 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

BRB
5 follow-up statements
951 
WWUS54 KAMA 140200
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
900 PM CDT MON JUN 13 2016

TXC065-140315-
/O.CON.KAMA.SV.W.0188.000000T0000Z-160614T0315Z/
CARSON TX-
900 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CARSON COUNTY...

AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PANHANDLE...MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
PANHANDLE...WHITE DEER...GROOM...SKELLYTOWN AND PANTEX. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3518 10162 3561 10162 3562 10109 3518 10109
TIME...MOT...LOC 0200Z 265DEG 22KT 3541 10141 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

BRB
291 
WWUS54 KAMA 140212
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
912 PM CDT MON JUN 13 2016

TXC065-140315-
/O.CON.KAMA.SV.W.0188.000000T0000Z-160614T0315Z/
CARSON TX-
912 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CARSON COUNTY...

AT 912 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SKELLYTOWN TO PANHANDLE TO WASHBURN...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
         HAIL DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PANHANDLE...WHITE DEER...GROOM...SKELLYTOWN AND PANTEX. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3534 10162 3540 10152 3561 10155 3562 10109
      3518 10109 3518 10162
TIME...MOT...LOC 0212Z 282DEG 18KT 3559 10126 3534 10137 3518 10156 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

BRB
396 
WWUS54 KAMA 140224
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT MON JUN 13 2016

TXC065-140315-
/O.CON.KAMA.SV.W.0188.000000T0000Z-160614T0315Z/
CARSON TX-
924 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CARSON COUNTY...

AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SKELLYTOWN TO 4 MILES EAST OF PANHANDLE TO 4
MILES EAST OF WASHBURN...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
PANHANDLE...WHITE DEER...GROOM AND SKELLYTOWN. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3527 10162 3539 10148 3561 10147 3562 10109
      3518 10109 3518 10162
TIME...MOT...LOC 0222Z 251DEG 22KT 3561 10120 3536 10131 3520 10150 

HAIL...0.88IN
WIND...60MPH
 
$$

BRB
771 
WWUS54 KAMA 140253
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
953 PM CDT MON JUN 13 2016

TXC065-140315-
/O.CON.KAMA.SV.W.0188.000000T0000Z-160614T0315Z/
CARSON TX-
953 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CARSON COUNTY...

AT 952 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF PAMPA TO 5 MILES WEST OF GROOM...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
PANHANDLE...WHITE DEER...GROOM AND SKELLYTOWN. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3521 10162 3543 10129 3561 10130 3562 10109
      3518 10109 3518 10162
TIME...MOT...LOC 0252Z 264DEG 33KT 3560 10102 3521 10120 

HAIL...0.88IN
WIND...60MPH
 
$$

BRB
204 
WWUS54 KAMA 140303
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1003 PM CDT MON JUN 13 2016

TXC065-140315-
/O.CON.KAMA.SV.W.0188.000000T0000Z-160614T0315Z/
CARSON TX-
1003 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CARSON COUNTY...

AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PAMPA TO 5 MILES NORTH OF CLAUDE...MOVING EAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
WHITE DEER AND GROOM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3518 10154 3533 10129 3552 10109 3518 10109
TIME...MOT...LOC 0303Z 291DEG 12KT 3555 10097 3519 10135 

HAIL...0.88IN
WIND...60MPH
 
$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:02 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 13, 5:02 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
502 PM CDT MON JUN 13 2016

.Update...
We have locally extended the Tornado Watch further south into Oldham
and Deaf Smith counties. Deep layer shear will be sufficient for
thunderstorm organization and supercell development across this area
with around 30-35 knots of 0-6 km Bulk shear. One storm has recently
displayed severe characteristics on radar near Adrian, and another
over far southern Hartley County has shown increasing deep rotation.
Low level shear is not particularly strong in this area so the
tornado threat is minimal, so the focus is primarily hail and wind.
MLCAPE of near 3,000 will support robust updrafts capable of large
hail.

Further north, deep layer shear values are stronger with 35-45 knots
seen on SPC Mesoanalysis are even more supportive of organized
convection. However, trends in the cumulus field suggest some
subsidence/CIN remains and this will limit the threat in the near
term. Across northeast New Mexico, on the leading edge of more
substantial ascent from approaching shortwave, thunderstorms have
been able to organize into a line. Given orientation of shear
vectors these storms should maintain some level of semi-discreteness
as they move into the northwest portions of our area. The main
threat will be hail and especially wind once upscale growth and a
maturing cold pool occur. The tornado threat is present but minimal
given limited low level shear and evolving storm mode. Enhancement
of low level shear near pre-existing boundaries from morning
convection and slight increase in low level jet this evening may be
when a tornado or two occurs, if one occurs at all. Again, even in
the northwestern portion of the area, the emphasis is on wind and to
a lesser degree marginally severe hail.

BRB

&&

.Prev Discussion... /Issued 237 PM CDT MON JUN 13 2016/

Short Term...
Latest water vapor channel imagery clearly shows a fairly
substantial shortwave trough over southwest Utah moving
northeastward. Large scale ascent is increasing across New Mexico
and Colorado as a result, and this lift should begin to overspread
our area later this afternoon. On the northeast periphery of mid-
upper ridging, an MCS moved through the northeast and eastern
Panhandles early this morning. An outflow boundary spawn by this
thunderstorm complex moved southwest through the area this morning
bringing stratus to much of the area that has persisted in some
locations into early afternoon. East-northeasterly winds immediately
behind the boundary have become more southeasterly across the
southern portion of the Texas Panhandle and these should strengthen
as lee trough deepens in response to the approaching trough.
Plentiful moisture is present and as diabatic heating continues
instability will grow.

The 12z sounding is probably too warm around 850-700 mb given closer
proximity of ridge axis early this morning. Ascent from approaching
trough should cool this lessening convective temperatures. But,
taken literally, the convective temperature would be in the mid 90s.
Latest visible satellite and visual observations from the NWS office
shows stratocumulus with little vertical development yet, which
makes sense given the above. Further west near and just east of the
Rockies and just east onto the western end of the Raton Mesa
convection has already developed, which seems to line up with
leading edge of more substantial ascent from the approaching
shortwave. Some additional development ahead of this seems possible
as gradual cooling aloft occurs and convective temperatures are
reached. A moderately unstable environment (2,000-2,500 J/kg MLCAPE)
later this afternoon in additional to increasing storm depth shear
(35-45 knots) as mid-upper speed max overspreads the area should
support organized storms and a severe threat. The best alignment of
shear and instability is expected to be across roughly the northern
half of the area, including the northern Texas Panhandle and the
Oklahoma Panhandle. Large hail and damaging winds will be the
primary through, although low level veering could support a tornado
or two. Limiting factors for tornado will be 1.) uncertainty on
storm mode (upscale growth into an MCS may occur before or shortly
after entering our area), 2.) modest low-level jet strengthening at
best this evening.

Storms should progress enough to limit the heavy rainfall amounts
and flooding threat, although PWAT values in the models are quite
high. QPF amounts were increased above most guidance. Thunderstorms
should move west to east across the area through evening and early
night exiting by morning. Winds will shift to northwesterly later
tonight behind an eastward shifting surface trough as the mid-upper
shortwave moves northeast away from the area.

We will continue to monitor trends and further diagnose pre-existing
boundaries from early morning convection that may locally augment
shear and result in a higher severe/tornado threat, especially with
any convection that remains discrete/supercellular into the evening
hours. Mesoscale discussions will be sent as needed.

Long Term...
By Tuesday, heights begin to rise across the Panhandles as an upper
level ridge slowly develops. The result is a fairly warm and dry
forecast through the weekend. In fact, there is potential to meet
heat advisory criteria (105 degrees on the Caprock, and 110 degrees
off of the Caprock) Friday and Saturday via either the ambient air
temperatures or via heat index. Daily high temperatures at the base
of Palo Duro Canyon will likely range from 100 to 108 (heat index
values will also be in this range) as early as tomorrow afternoon.
So if you have outdoor activities planned over the next several days
be sure to stay hydrated especially if you plan to hike in the
Canyon.

While the extended portion of the forecast is expected to remain
dry, there is some suggestion that weak embedded shortwaves on the
periphery of the ridge could allow for isolated showers and
thunderstorms to develop during the heat of the day on Wednesday and
Thursday. For now, have kept 10% to 20% chances for the afternoon
hours of both days but confidence on occurrence is low.

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

17/3
Hazardous weather outlook, Jun 13, 2:38 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CDT MON JUN 13 2016

OKZ001>003-TXZ001>020-140745-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
238 PM CDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS MUCH OF THE AREA. A
FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY, WITH THE BEST
CHANCES IN THE NORTHERN HALF OF THE COMBINED PANHANDLES. LARGE HAIL
TO THE SIZE OF GOLF BALLS, GUSTY WINDS OF UP TO 70 MPH, AND HEAVY
RAIN WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HOT TEMPERATURES ARE EXPECTED FOR THE REMAINDER OF THE WEEK.
AFTERNOON HEAT INDEX VALUES MAY EXCEED 105 DEGREES IN PARTS OF THE
EASTERN PANHANDLES WEDNESDAY THROUGH THE WEEKEND WITH VALUES BETWEEN
100 AND 108 AT THE BASE OF PALO DURO CANYON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 13, 7:16 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT MON JUN 13 2016

TXZ011-016-140045-
OLDHAM TX-DEAF SMITH TX-
716 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEAF SMITH AND
CENTRAL OLDHAM COUNTIES UNTIL 745 PM CDT...

AT 715 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES SOUTHWEST OF CHANNING TO 3 MILES
NORTHEAST OF ADRIAN TO 7 MILES EAST OF GLENRIO. MOVEMENT WAS
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VEGA AND ADRIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.

LAT...LON 3536 10272 3562 10262 3563 10238 3563 10225
      3530 10232 3506 10262 3507 10302
TIME...MOT...LOC 0015Z 234DEG 21KT 3558 10254 3531 10262 3516 10288

BRB
Local storm report, Jun 13, 7:29 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             5 S HARTLEY             35.81N 102.40W
06/13/2016  E0.88 INCH       HARTLEY            TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1600569

CE
Special weather statement, Jun 13, 7:45 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 PM CDT MON JUN 13 2016

OKZ002-003-140130-
BEAVER OK-TEXAS OK-
745 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS AND WESTERN BEAVER
COUNTIES UNTIL 830 PM CDT...

AT 745 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM TYRONE TO 9 MILES SOUTHWEST OF HARDESTY.
MOVEMENT WAS EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEAVER...HOOKER...TYRONE...FORGAN...HARDESTY...BRYANS CORNER...
MOCANE...TURPIN...ADAMS...FLORIS...BALKO...BOYD AND BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF OKLAHOMA.

LAT...LON 3650 10063 3650 10153 3676 10132 3700 10120
      3700 10028
TIME...MOT...LOC 0045Z 266DEG 38KT 3697 10105 3654 10134

BRB
Local storm report, Jun 13, 8:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             11 SSE MASTERSON        35.49N 101.90W
06/13/2016  E1.00 INCH       POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600571

CE
Local storm report, Jun 13, 8:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
831 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             14 SSW LAKE MEREDITH    35.47N 101.77W
06/13/2016  E1.75 INCH       POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1600572

COCKRELL
Local storm report, Jun 13, 8:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
835 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TORNADO          8 WNW PANTEX            35.38N 101.71W
06/13/2016                   POTTER             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600573

LORENZEN

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:16 PM CDTSpecial Weather StatementAMAOldham29 min
Jun 13, 7:36 PM CDTAreal Flood AdvisoryAMAHartley, Moore, Oldham, Potter3 hr
Jun 13, 7:50 PM CDTTornado WarningAMAPotter25 min
Jun 13, 8:07 PM CDTTornado WarningAMAMoore23 min
Jun 13, 8:12 PM CDTSevere Thunderstorm WarningAMACarson, Potter48 min
Jun 13, 8:23 PM CDTTornado WarningAMACarson, Potter24 min
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningAMAPotter24 min
Jun 13, 9:06 PM CDTSpecial Weather StatementAMAHutchinson39 min
Jun 13, 9:16 PM CDTSpecial Weather StatementAMAPotter, Randall29 min
Jun 13, 9:39 PM CDTSevere Thunderstorm WarningAMAPotter, Randall45 min
Jun 13, 9:45 PM CDTSpecial Weather StatementAMAArmstrong45 min
Jun 13, 9:48 PM CDTSpecial Weather StatementAMAGray, Roberts42 min
Jun 13, 10:00 PM CDTSevere Thunderstorm WarningAMAGray, Roberts37 min
Jun 13, 10:07 PM CDTAreal Flood AdvisoryAMARandall3 hr
Jun 13, 10:20 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
Jun 13, 10:40 PM CDTSpecial Weather StatementAMAGray, Hemphill, Wheeler35 min
Jun 13, 10:41 PM CDTSpecial Weather StatementAMAArmstrong34 min
Jun 13, 11:26 PM CDTSpecial Weather StatementAMACollingsworth, Donley, Hemphill, Wheeler64 min
Jun 14, 12:06 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley54 min
Jun 14, 12:21 AM CDTSevere Thunderstorm WarningAMAHartley, Moore39 min
Jun 14, 1:08 AM CDTSpecial Weather StatementAMAHansford, Hutchinson, Moore, Ochiltree, Potter, Sherman52 min
Jun 14, 2:13 AM CDTSpecial Weather StatementAMAHansford, Hutchinson, Lipscomb, Ochiltree, Roberts62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.